Communications in Mathematical Physics

Integrability of the classical $[\overline \psi_{i}\psi_{i}]^{2}_{2}$ and $[\overline \psi_{i}\psi_{i}]^{2}_{2}- [\overline \psi_{i}\gamma_{5}\psi_{i}]^{2}_{2}$ interactions

A. Neveu and N. Papanicolaou

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 58, Number 1 (1978), 31-64.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103901366

Mathematical Reviews number (MathSciNet)
MR0489479

Subjects
Primary: 81.35

Citation

Neveu, A.; Papanicolaou, N. Integrability of the classical $[\overline \psi_{i}\psi_{i}]^{2}_{2}$ and $[\overline \psi_{i}\psi_{i}]^{2}_{2}- [\overline \psi_{i}\gamma_{5}\psi_{i}]^{2}_{2}$ interactions. Comm. Math. Phys. 58 (1978), no. 1, 31--64. https://projecteuclid.org/euclid.cmp/1103901366


Export citation